# SDR USAA2012081400006

- Difficulty date: July 24, 2012
- Submitted: August 14, 2012
- Operation: Air carrier
- Aircraft: N758US
- Make and model: Airbus A319-112
- Aircraft serial: 1348
- Aircraft time: 30,302 hours, 20,879 cycles
- System (JASC): 5280 · Landing Gear Doors
- Part: Attach Fitting
- Part number: D5337062220A
- Condition: Corroded
- Location: Rt Mlg Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

2S CHECK - CORROSION ON RIGHT MAIN LANDING GEAR DOOR FORWARD ATTACHMENT FITTING AT FR42, S41R.  REPAIRED RIGHT MAIN LANDING GEAR DOOR FORWARD ATTACHMENT FITTING AT FR42, S41R IAW EA 502153.
